Pacific Journal of Mathematics

Dugundji extension theorems for linearly ordered spaces.

R. W. Heath and D. J. Lutzer

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 419-425.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910977

Mathematical Reviews number (MathSciNet)
MR0370477

Zentralblatt MATH identifier
0302.54017

Subjects
Primary: 54C20: Extension of maps

Citation

Heath, R. W.; Lutzer, D. J. Dugundji extension theorems for linearly ordered spaces. Pacific J. Math. 55 (1974), no. 2, 419--425. https://projecteuclid.org/euclid.pjm/1102910977


Export citation

References

  • [1] R. Arens, Extensionof functions on fully normal spaces, Pacific J. Math., 2 (1952), 11-22.
  • [2] C. R. Borges, On stratifiable spaces, Pacific J. Math., 17 (1966), 1-16.
  • [3] J. G. Ceder, Some generalizations of metric spaces, Pacific J. Math., 11 (1961), 105-125.
  • [4] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math., 1 (1951), 353-367.
  • [5] R. W. Heath, Remarks on Dugundji extension theorems, Proceedings of the Second Pittsburgh Topology Conference. Springer-Verlag Lecture Notes in Mathematics, #378, New York, 1975.
  • [6] R. W. Heath, D. Lutzer, and P. Zenor, On monotonically normal spaces, Trans. Amer. Math. Soc, 178 (1973), 481-493.
  • [7] J. L. Kelley, General Topology, Van Nostrand, New York, 1965.
  • [8] D. J. Lutzer, On generalized ordered spaces, Dissertations Mathematicae (Rozprawy Mat.), 89 (1971), 1-36.
  • [9] D. J. Lutzer and H. Martin, A note on the Dugundjiextension theorem, Notices Amer. Math. Soc. Proc. Amer. Math. Soc, 45 (1974), 137-139.
  • [10] E. A. Michael, Some extension theorems for continuous functions, Pacific J. Math., 3 (1953), 789-806.
  • [11] E. A. Michael, The product of a normal space and a metric space need not be normal, Bull. Amer. Math. Soc, 69 (1963), 375-376.
  • [12] E. A. Michael and A. Pelczynski, A linearextension theorem, Illinois J. Math., 11 (1967), 563-579.
  • [13] A. Pelczynski, On simultaneousextension of continuous functions, Studia Math., 24 (1964), 285-304.
  • [14] R. H. Sorgenfrey, On the topological product of paracompact spaces, Bull. Amer. Math. Soc, 53 (1947), 631-632.
  • [15] K. Yosida, FunctionalAnalysis, Springer-Verlag, Berlin, 1965.